# SDR ZZDA2010420

- Difficulty date: September 14, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR AFT OF UPLOCK OUTER PAN, CRACKED.  ACCOMPLISHED OUTER PAN DOUBLER REPAIR PER TRA 17-52-00139.
